| Model Number |
RAO200E |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The rayone emv rao200e iol was implanted on (b)(6) 2022.Post-operatively, the patient has presented with a refractive error.The healthcare facility in correspondence with rayner has stated "at this time, dr.Bergstrom wants to continue to follow the patient.The patient has a slight refractive error but he does not feel a lens exchange is needed.He will see the patient again in a week".The implanted lens is subject to a voluntary recall initiated by rayner on (b)(6) 2022.The recall reference assigned by fda is 3012304651-05/17/2022-001-r.
Event or Problem Description
On (b)(6) 2022, rayner intraocular lenses limited received notification from a us healthcare facility that a lens subject to recall (ref.3012304651-05/17/2022-001-r) had been implanted.Post-operatively, the patient has presented with a refractive error.
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The rayone emv rao200e iol was implanted on (b)(6) 2022.Post-operatively, the patient has presented with a refractive error.The healthcare facility in correspondence with rayner has stated "at this time, dr.(b)(6)wants to continue to follow the patient.The patient has a slight refractive error but he does not feel a lens exchange is needed.He will see the patient again in a week".The follow-up information received from the healthcare facility identified that the patient would undergo a photorefractive keratectomy (prk) in (b)(6) 2022 to correct their visual outcome.The implanted lens is subject to a voluntary recall initiated by rayner on 17th may 2022.The recall reference assigned by fda is (b)(4).
Event or Problem Description
On 16th may 2022, rayner intraocular lenses limited received notification from a us healthcare facility that a lens subject to recall (ref.(b)(4) had been implanted.Post-operatively, the patient has presented with a refractive error.